United Kingdom (Great Britain)
A 26-year-old female asked:
Took one 2mg diazepam pill at 11:30am, by 2pm feeling jittery again. how long to wait before taking more and should i try two pills instead of one?
1 doctor answer • 1 doctor weighed in
General Practice 29 years experience
Drug Addiction: I am sorry to tell you but you are an addict. I mean this in all of the empathy i can muster. That dose is enough to knock a horse out. I believe strongly that you should not be on any drug like diazepam if this is your reaction. I would recommend getting into a drug treatment program or to work with an addiction psychiatrist. The goal is to prevent anxiety not to get sedated when anxious.
5.1k viewsAnswered >2 years ago
Last updated Jun 25, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.